# SDR HALA2018040600139

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 31,659 hours, 50,134 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED ODOR DURING CLIMB OUT, FOR APPROXIMATELY 5 MINUTES, AN OILY MUSTY ODOR. REMOVED AND REPLACED BOTH LT AND RT COALESCER BAGS IAW AMM 21-54-08. OPS CHECKED GOOD.
